# SDR DALA2017050103541

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 73,268 hours, 20,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, INNER WEB IS CRACKED AT LIGHTNING HOLE BETWEEN UPPER EES ATTACH POINTS.  ACCOMPLISHED A PERMANENT REPAIR IAW ER/A 556005-14, REV ORIG.
